MAUDE Adverse Event Report: STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 6 HOLE / 12MM / RIGHT; PLATE, FIXATION, BONE

STRYKER GMBH HOOK PLATE VARIAX CLAVICLE 6 HOLE / 12MM / RIGHT; PLATE, FIXATION, BONE
Catalog Number 628516S
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Erythema (1840); Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "stimulation of soft tissue due to locking screw backout.The locking screw was removed." 09/06/2025 - additional information received: "the screw at the most distal end of the hook plate was also loose, but that was completely locked when it was re-tightened, so it was re-tightened.The backed-out screw caused irritation, and the skin on the clavicle surface was red and swollen.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
A device inspection was not possible since the affected device was not returned.A post-operative x-ray picture was received.It could be confirmed that the plate has dislocated and that two screws have backed out.Despite confirming the event, it was not possible to determine the exact root cause.In addition to the return of the devices, more information such as patient medical records and patient post-operative behavior as well as more x-ray images, would have been required for a complete investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
HOOK PLATE VARIAX CLAVICLE 6 HOLE / 12MM / RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23184987
Report Number0008031020-2025-01650
Device Sequence Number9182522
Product Code HRS
UDI-Device Identifier07613327085525
UDI-Public(01)07613327085525(17)280831(10)AD4695
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140259
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number628516S
Device Lot NumberAD4695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale